MathSciNet Relay Station
MathSciNet bibliographic data
MR1272674 (95e:42023) 42C05 (30B70 30D50 41A20)
Bultheel, A.; González-Vera, P.; Hendriksen, E.; Njåstad, O. Asymptotics for orthogonal rational functions. Trans. Amer. Math. Soc. 346 (1994), no. 1, 307–329.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement